# SDR SWIA202055148

- Difficulty date: October 28, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FS 310.00 LOWER FRAME CORRODED BETWEEN STR 26R AND STR 25R.  C-CHECK RO 1/5/2021.  REMOVED AND INSTALLED NEW FRAME FS 310 FROM STR 23L TO STR 25R, REF CRJ-700 SRM 53-00-06-201-006-A01 AND SRM 51-42-21-001-001-A01.  PERFORMED PRESSURIZATION LEAK CHECK OF REPAIR AREA, REF CRJ-700 AMM 21-31-00-910-801-A01.  NO LEAKS NOTED.  COMPLIED WITH 51-900-1002-SKY.  SEE CONTINUATION FOR DETAILS.
